# SDR UALA2012110806427

- Difficulty date: November 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,352 hours, 14,611 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DISAGREE PROG 2-TOTALIZER 35.9 CALCULATED 39.0-BOTH WINGTANKS SAME QUANTITY.  DRIPSTICKS READING PERFORMED BEFORE AND AFTER REFUELING AS PER AMM.  UPLIFT FUELER OK VERIFIED WITH OPBLM.  FQIS BITE PERFORMED NO FAULTS.  FMC FUEL TOTAL EQUAL WITH TOTAL FUEL INDICATION UPON ARRIVAL AND AFTER REFUELING.
